Conical square functions and non-tangential maximal functions with respect to the gaussian measure
Maas, Jan (University of Bonn (Alemanya). Institute for Applied Mathematics)
Neerven, Jan van (Delft University of Technology (Holanda). Delft Institute of Applied Mathematics)
Portal, Pierre (Université Lille 1 (França). Laboratoire Paul Painlevé)

Data: 2011
Resum: We study, in in L1(Rn;ƴ) with respect to the gaussian measure, non-tangential maximal functions and conical square functions associated with the Ornstein-Uhlenbeck operator by developing a set of techniques which allow us, to some extent, to compensate for the non-doubling character of the gaussian measure. The main result asserts that conical square functions can be controlled in L1-norm by non-tangential maximal functions. Along the way we prove a change of aperture result for the latter. This complements recent results on gaussian Hardy spaces due to Mauceri and Meda.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 313-341, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_55211_03
DOI: 10.5565/244957

29 p, 239.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-09-06, darrera modificació el 2017-10-21

   Favorit i Compartir